Show simple item record

dc.contributor.authorGreco, Antonio ( Orcid Icon 0000-0002-5772-7951 )
dc.contributor.authorKawohl, Bernd ( )
dc.date.accessioned2019-11-21T19:22:13Z
dc.date.available2019-11-21T19:22:13Z
dc.date.issued1999-05-28
dc.identifier.citationGreco, A., & Kawohl, B. (1999). Log-concavity in some parabolic problems. Electronic Journal of Differential Equations, 1999(19), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8858
dc.description.abstractWe improve a concavity maximum principle for parabolic equations of the second order, which was initially established by Korevaar, and then we use this result to investigate some boundary value problems. In particular, we find structural conditions on the equation, and suitable conditions on the domain of the problem and on the boundary data, that suffice to yield spatial log-concavity of the (positive) solution. Examples and applications are provided, and some unsolved problems are pointed out. We also survey some classical as well as recent contributions to the subject.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectConcavity maximum principleen_US
dc.subjectLog-concavityen_US
dc.subjectParabolic equationen_US
dc.titleLog-concavity in Some Parabolic Problemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record